RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Chelyab. Fiz.-Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Chelyab. Fiz.-Mat. Zh., 2016, Volume 1, Issue 2, Pages 16–23 (Mi chfmj15)  

Mathematics

On unique solvability of the system of gravitational-gyroscopic waves in the Boussinesq approximation

L. V. Borel', V. E. Fedorov

Chelyabinsk State University, Chelyabinsk, Russia

Abstract: Initial boundary value problem is studied for the system of gravitational-gyroscopic waves in the Boussinesq approximation, i. e. for the integro-differential system of equations with partial derivatives. The existence of a unique solution is proved for the problem by the methods of the theory of degenerate evolution equations in Banach spaces.

Keywords: system of gravitational-gyroscopic waves, system of internal waves, Boussinesq approximation, initial boundary value problem, degenerate evolution equation, equation with memory.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 14.Z50.31.0020


Full text: PDF file (649 kB)
References: PDF file   HTML file
UDC: 517.95
Received: 02.05.2016
Revised: 10.06.2016

Citation: L. V. Borel', V. E. Fedorov, “On unique solvability of the system of gravitational-gyroscopic waves in the Boussinesq approximation”, Chelyab. Fiz.-Mat. Zh., 1:2 (2016), 16–23

Citation in format AMSBIB
\Bibitem{BorFed16}
\by L.~V.~Borel', V.~E.~Fedorov
\paper On unique solvability of the system of gravitational-gyroscopic waves in the Boussinesq approximation
\jour Chelyab. Fiz.-Mat. Zh.
\yr 2016
\vol 1
\issue 2
\pages 16--23
\mathnet{http://mi.mathnet.ru/chfmj15}
\elib{http://elibrary.ru/item.asp?id=27541615}


Linking options:
  • http://mi.mathnet.ru/eng/chfmj15
  • http://mi.mathnet.ru/eng/chfmj/v1/i2/p16

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Chelyabinskiy Fiziko-Matematicheskiy Zhurnal
    Number of views:
    This page:105
    Full text:27
    References:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019